# SDR A6WA9900107

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2084
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE STIFFENER OUTBOARD OF CENTER LIFT SPOILER JACK IS CRACKED AT FORWARD END.  REPAIRED LEFT WING UPPER TRAILING EDGE STIFFENER OUTBOARD OF CENTER LIFT SPOILER JACK.  WORK ACCOMPLISHED IAW BAE FAX REF JM/RJO317/97 AND FAX REF DJR/RJ0630-98.  (M)
